# SDR IPXA11565660

- Difficulty date: February 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 345 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LOWER FWD FUSELAGE FRAME CRACKED AT WIRE BUNDLE SUPPORT ATTACH POINT INBD FASTENER HOLES, STA 345 BETWEEN STRINGERS 22L AND 21L.  REMOVED DAMAGE AND REPAIRED FRAME IAW EA 110190 EO B757-5310-41 936-A.
